I have been with my current boyfriend for over two years now and we have never had any problems during sex until now. Okay about two weeks ago I went to the doctor and was diagnosed with a yeast infection and she gave me the one time pill and gave my the 7 day clotrimazole . I felt that the pain was not going away until the night on the very last day. Now it has been a week since I finished my medication and my boyfriend and I tried to have sex, but when we did I felt sharp pains and a very unbearable burning sensation the whole time, I had to tell him to pull out right away. It was not because he went too deep, because I felt the pain throughout the whole process. I thought that that was very strange because I have never felt that before. I also got a feeling like I was going to throw up while this was happening. Now it is the next day and I started my period and I was feeling pressure on my lower abdomen then when I went to put a tampon in I did not feel the terrible pain that I felt during sex, but I had an unbearable pressure in my lower abdomen so I had to take the tampon out. Even after I took the tampon out I still have had the terrible pressure on my lower abdomen. I know some people may say that it is just my period causing the pressure but I know that it is not that, because I have never had that happen on my period. Also, a few days before the pain during intercourse started happening, I was having pressure/ an uncomfortable almost painful feeling in my lower left abdomen. I am really worried about what this might be and would like some feedback from anyone who may be able to help. I am going to go to the doctor next week once my period is over being that they may want to do a pelvic exam but I just need some advice in the mean time. Also, almost 4 years ago I had an ovarian cyst the size of a grown man s fist that was wrapped around my fallopian tubes and I had to have emergency surgery to get that removed. Ever since then I have been on different birth control pills trying to get them to stop coming back. For a long time they kept coming back but I finally got on a birth control pill, watsonpharma low ogestrel, that has kept them away. I am thinking that it could be another ovarian cyst but I am not quite sure if any of these symptoms are those of ovarian cysts . Any help would be greatly appreciated!
Asked On : Sat, 23 Feb 2013